MAUDE Adverse Event Report: NICE RECOVERY SYSTEM NICE RECOVERY SYSTEM; NICE1

NICE RECOVERY SYSTEM NICE RECOVERY SYSTEM; NICE1
Model Number NICE1
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current information is insufficient to permit a valid conclusion about the cause of this event.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient has a frost-bite type injury after using the device postoperatively.The patient was reported to be slightly improving and was discharged from the hospital with pending skin graft or delayed primary closure.No further event information is available.

Brand Name
NICE RECOVERY SYSTEM
Common Device Name
NICE1
Manufacturer (Section D)
NICE RECOVERY SYSTEM
2205 central ave
suite a
boulder CO 80301
MDR Report Key11701941
Report Number3011684767-2021-00003
Device Sequence Number11739623
Product Code ILO
UDI-Device Identifier00862103000307
UDI-Public00862103000307
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K143197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNICE1
Device Catalogue Number40002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR